# SDR 2002UALA01623

- Difficulty date: October 25, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Aircraft time: 35,895 hours, 25,830 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355574255
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING BODY OVERHEAT LIGHT ILLUMINATED EN ROUTE, AND RETURNED TO FIELD.  PERFORMED INSPECTION OF THE LEFT WING BODY OVERHEAT DETECTION SYSTEM AND FOUND A SHORT TO GROUND ON PIN 9 OF CONNECTOR D742.  ISOLATED THE FAULT TO A SHORTED AFT KEEL BEAM DETECTOR M273.  REPLACED DETECTOR AND AIRCRAFT WAS RETURNED TO REVENUE SERVICE.
